# SDR WWMA9700169

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Defective
- Location: Left
- Part time: 4,903 hours
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

THE LEFT DUCT TEMPERATURE EXCEEDED 80 DEGREES C.  THE LEFT HIGH PRESSURE AND LOW PRESSURE BLEEDS WERE ON, THE CREW NOTED A BURNING SMELL IN THE CABIN.  MAINTENANCE REPLACED THE LEFT AIR CYCLE MACHINE.
